# SDR ABXA010342

- Difficulty date: June 5, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 55,199 hours, 56,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 275 LBL 50 HEAVILY CORRODED.   REPAIRED FLOORBEAM IAW DC-9 SRM DWG K07411.
